László Miklós Lovász

Welcome to my website! I am an NSF Postdoctoral Fellow in Mathematics at MIT, sponsored by Henry Cohn. I spent the 2017-2018 year at UCLA, sponsored by Terence Tao. In 2017, I received my Ph.D. in Mathematics at MIT, advised by Jacob Fox. During the summers of 2015 and 2016 I interned at Microsoft Research New England.

Research Interests:

Extremal combinatorics, probabilistic combinatorics, limits of graph sequences.



D. Král', L. M. Lovász, J. A. Noel, J. Sosnovec, Finitely forcible graphons with an almost arbitrary structure.

A. Grzesik, D. Král', L. M. Lovász, Elusive extremal graphs.

L. M. Lovász, L. Sauermann, A lower bound for the $k$-multicolored sum-free problem in $\mathbb{Z}^n_m$.

C. Borgs, J. T. Chayes, H. Cohn, L. M. Lovász, Identifiability for graphexes and the weak kernel metric. In: I. Bárány, G. Katona, A. Sali, Attila (Eds.), Building Bridges II - Mathematics of Laszlo Lovasz. Bolyai Society Mathematical Studies Vol. 28, in press, (2019).

J. Fox, L. M. Lovász, Y. Zhao, A fast new algorithm for weak graph regularity.

J. Fox, L. M. Lovász, and L. Sauermann, A polynomial bound for the arithmetic k-cycle removal lemma in vector spaces, to appear in Journal of Combinatorial Theory, Series A.

J. Fox and L. M. Lovász, A tight bound for Green’s arithmetic triangle removal lemma in vector spaces, Advances in Mathematics 321 (2017), 287-297. A preliminary version appeared in: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2017.

J. Fox, L. M. Lovász, and Y. Zhao, On regularity lemmas and their algorithmic applications, Combinatorics, Probability, and Computing, 26 (2017), 481–505.

L. M. Lovász and Y. Zhao, On derivatives of graphon parameters, Journal of Combinatorial Theory A 145 (2017), 364-368.

L. M. Lovász, A short proof of the equivalence of left and right convergence for sparse graphs, European Journal of Combinatorics 53 (2016), 1-7.

J. Fox and L. M. Lovász, A tight lower bound for Szemerédi's regularity lemma, Combinatorica 37 (2017), 911-951.

K. Gandhi, N. Golowich, L. M. Lovász, Degree of Regularity of Linear Homogeneous Equations, Journal of Combinatorics 5 (2014), no 2, 235-243.

L. M. Lovász, C. Thomassen, Y. Wu, C-Q. Zhang, Nowhere-zero 3-flows and modulo k-orientations, Journal of Combinatorial Theory B 103 (2013), 587-598.


18.204 Undergraduate Seminar in Discrete Mathematics, Spring 2020

18.204 Undergraduate Seminar in Discrete Mathematics, Spring 2019

18.02 Multivariable Calculus, Fall 2018

18.06 Linear Algebra, Spring 2015


Email: lmlovasz [at] mit [dot] edu